TAUBERIAN REMAINDER THEOREMS FOR ITERATIONS OF METHODS OF WEIGHTED MEANS


SEZER S. A. , ÇANAK İ.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.72, no.1, pp.3-12, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.7546/crabs.2019.01.01
  • Title of Journal : COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Page Numbers: pp.3-12

Abstract

In this paper we prove some Tauberian remainder theorems on lambda-bounded sequences for iterations of methods of weighted means.